# SDR ASAA2024041349372

- Difficulty date: April 13, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 64,020 hours, 19,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LWR CLOSE OUT WEB CORRODED. GROUNDED - YES. BLENDED CORR FOUND TO BE OUT OF LIMITS REMOVED & REPLACED LWR CLOSE OUT WEB IAW B737-800 SRM 51-40-02-0G-0 W 1, O ..045, R .038, L 2, D .007.
